Acta Mathematica Scientia
Acta Mathematica Scientia was founded by Prof. Li Guoping (Lee Kwok Ping) in April 1981.
The aim of Acta Mathematica Scientia is to present to the specialized readers important new achievements in the areas of mathematical sciences. The journal considers for publication of original research papers in all areas related to the frontier branches of mathematics with other science and technology.
Benefits to authors
We also provide many author benefits, such as free PDFs, a liberal copyright policy, special discounts on Elsevier publications and much more. Please click here for more information on our author services.
Honorary Editor-in-Chief: Wenjun Wu
Impact factor: 0.357Impact factor:
© Thomson Reuters Journal Citation Reports 2012
5 year impact factor: 0.403Five-Year Impact Factor:
To calculate the five year Impact Factor, citations are counted in 2012 to the previous five years and divided by the source items published in the previous five years.
© Journal Citation Reports 2012, Published by Thomson Reuters.
Imprint: Science Press
Top 10 Cited (articles published in the last five years)
Extracted from Scopus (on Fri May 17)
Chandra Tripathy, B. | Sarma, B. Some double sequence spaces of fuzzy numbers defined by Orlicz functions Acta Mathematica Scientia, Volume 31, Issue 1, 2011-01-01, Pages 134-140 Fanliang, L. | Xiyan, H. | Lei, Z. The Generalized Reflexive Solution for a Class of Matrix Equations (AX=B, XC=D) Acta Mathematica Scientia, Volume 28, Issue 1, 2008-01-01, Pages 185-193 Harun, P. | Feyzi, B. Some Euler spaces of difference sequences of order m* * The present article is partly based on the doctoral thesis of first author Acta Mathematica Scientia, Volume 27, Issue 2, 2007-04-01, Pages 254-266 Chen, W. | Li, C. Classification of positive solutions for nonlinear differential and integral systems with critical exponents Acta Mathematica Scientia, Volume 29, Issue 4, 2009-07-01, Pages 949-960 Schilling, O. | Latini, M. High-order WENO simulations of three-dimensional reshocked Richtmyer-Meshkov instability to late times: dynamics, dependence on initial conditions, and comparisons to experimental data Acta Mathematica Scientia, Volume 30, Issue 2, 2010-03-01, Pages 595-620 Jiang, Y. | Xiong, T. | Wong, S.C. | Shu, C.-W. | Zhang, M. | Zhang, P. | Lam, W.H.K. A reactive dynamic continuum user equilibrium model for bi-directional pedestrian flows Acta Mathematica Scientia, Volume 29, Issue 6, 2009-11-01, Pages 1541-1555 Gongbao, L. | Guo, Z. Multiple solutions for the p&q-Laplacian problem with critical exponent Acta Mathematica Scientia, Volume 29, Issue 4, 2009-07-01, Pages 903-918 Shi, D. | Mao, S. | Chen, S. A locking-free anisotropic nonconforming finite element for planar linear elasticity problem* * The research is supported by NSF of China (10371113; 10471133) Acta Mathematica Scientia, Volume 27, Issue 1, 2007-01-01, Pages 193-202 Fang, L. | Jianfu, Y. Nontrivial solutions of Hardy-Hénon type elliptic systems Acta Mathematica Scientia, Volume 27, Issue 4, 2007-10-01, Pages 673-688 Zongxuan, C. | Zhibo, H. | Xiumin, Z. On properties of difference polynomials Acta Mathematica Scientia, Volume 31, Issue 2, 2011-03-01, Pages 627-633
- View all items
Most Read Articles - counted by Article downloads on SciVerse ScienceDirect in the period 01 April 2002 to 30 April 2013
Fri May 17
- View all items
Fri May 17
1 Dimplekumar N. CHALISHAJAR | K. KARTHIKEYAN Existence and uniqueness results for boundary value problems of higher order fractional integro-differential equations involving gronwall's inequality in banach spaces Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 758-772 2 Metin BAŞARIR | Emrah Evren KARA On the mth order difference sequence space of generalized weighted mean and compact operators Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 797-813 3 Nan LI | Changyou WANG New existence results of positive solution for a class of nonlinear fractional differential equations Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 847-854 4 Yihang HAO | Xiangao LIU Incompressible limit of a compressible liquid crystals system Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 781-796 5 M. Sambasiva RAO e-filters of MS-algebras Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 738-746 6 Bing YAO | Xiang'en CHEN | Songling SHAN On Equitable Vertex Distinguishing Edge Colorings of Trees Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 621-630 7 Wael ABDELHEDI Concentration of solutions for the mean curvature problem Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 631-642 8 Guo JIANG | Xiangjun WANG Regularity property of solution to two-parameter stochastic volterra equation with non-lipschitz coefficients Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 872-882 9 Mohamed JLELI Stability of constant mean curvature hypersurfaces of revolution in hyperbolic space Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 830-838 10 Jacek DZIOK | Ravinder Krishna RAINA | Janusz SOKÓŁ Differential subordinations and α-convex functions Acta Mathematica Scientia, Volume 33, Issue 3, May 2013, Pages 609-620
- View all items